Publication detail

On the Symmetrization of Jets on Vector Bundles

DOUPOVEC, M. KUREK, J. MIKULSKI, W.

Original Title

On the Symmetrization of Jets on Vector Bundles

English Title

On the Symmetrization of Jets on Vector Bundles

Type

journal article in Web of Science

Language

en

Original Abstract

We solve the existence problems of holonomic prolongation of general linear connections and the symmetrization of semiholonomic jets on vector bundles.

English abstract

We solve the existence problems of holonomic prolongation of general linear connections and the symmetrization of semiholonomic jets on vector bundles.

Keywords

holonomic jets, semiholonomic jets, Ehresmann prolongation, higher order connections

Released

01.11.2019

Publisher

Faculty of Sciences and Mathematics, University of Niš

Location

Srbsko

Pages from

1091

Pages to

1096

Pages count

6

URL

Documents

BibTex


@article{BUT159895,
  author="Miroslav {Doupovec} and Jan {Kurek} and Wlodzimierz {Mikulski}",
  title="On the Symmetrization of Jets on Vector Bundles",
  annote="We solve the existence problems of holonomic prolongation of general linear connections and
the symmetrization of semiholonomic jets on vector bundles.",
  address="Faculty of Sciences and Mathematics, University of Niš",
  chapter="159895",
  doi="10.2298/FIL1904091D",
  howpublished="print",
  institution="Faculty of Sciences and Mathematics, University of Niš",
  number="4",
  volume="33",
  year="2019",
  month="november",
  pages="1091--1096",
  publisher="Faculty of Sciences and Mathematics, University of Niš",
  type="journal article in Web of Science"
}